| Model Number |
314.27 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes, reports an event in (b)(6) as follows: it was reported that, on (b)(6) 2019, surgeon, while setting up the synframe noticed that the hex screwdriver was slightly stripped at the end tip (therefore not engaging into the screw heads of the synframe ring properly).No fragments were generated.Procedure completed successfully without any delay as the surgeon used other parts found in the set.No impact to patient.Concomitant device reported: unknown synframe ring (part # unknown, lot # unknown, quantity unknown).This complaint involves one (1) device.This report is for one (1) large hexagonal screwdriver.This is report 1 of 1 for (b)(4).